# SDR UIEA2020020600195

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,480 hours, 12,827 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Pimu
- Part number: 285T060717
- Part serial: D00011
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON T/S OF LH ENG IGNITION, FOUND LH PIMU BAD.( REMOVED AND REPLACED LH PIMU IAW AMM 77-35-02. OPS CHK GOOD.  )
